A Hopf Inequality for Branch Sets.

David L. DeGeorge; William L. Reddy

Mathematische Zeitschrift (1978/79)

  • Volume: 164, page 81-92
  • ISSN: 0025-5874; 1432-1823

How to cite


DeGeorge, David L., and Reddy, William L.. "A Hopf Inequality for Branch Sets.." Mathematische Zeitschrift 164 (1978/79): 81-92. <http://eudml.org/doc/172769>.

author = {DeGeorge, David L., Reddy, William L.},
journal = {Mathematische Zeitschrift},
pages = {81-92},
title = {A Hopf Inequality for Branch Sets.},
url = {http://eudml.org/doc/172769},
volume = {164},
year = {1978/79},

AU - DeGeorge, David L.
AU - Reddy, William L.
TI - A Hopf Inequality for Branch Sets.
JO - Mathematische Zeitschrift
PY - 1978/79
VL - 164
SP - 81
EP - 92
UR - http://eudml.org/doc/172769
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.